Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 105, NWS Des Moines, IA

June 14, 2008Marshall County, Tama County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 14, 2008, 2:35 PM CDT for Marshall County, Tama County, Iowa. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 2:35 PM CDT (19:35 UTC)
Expired
Jun 14, 2008, 3:15 PM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Marshall County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 96 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:38 PM CDTHAIL 0.887 E Marshalltown Airpor, IAHAIL STRIPPING LEAVES OFF TREES. VERY HEAVY RAIN AS WELL.
Jun 14, 2:40 PM CDTHAIL 1Sse Garwin, IAHAIL UP TO THE SIZE OF QUARTERS COVERED GROUND
Jun 14, 2:51 PM CDTHAIL 1Garwin, IA
Jun 14, 3:00 PM CDTHAIL 12 N Toledo, IAALSO ESTIMATED 60 TO 70 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:11 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDMX 141935
TORDMX
IAC127-171-142015-
/O.NEW.KDMX.TO.W.0105.080614T1935Z-080614T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
235 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MARSHALL COUNTY IN CENTRAL IOWA...
  CENTRAL TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 315 PM CDT.

* AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MARSHALLTOWN AIRPORT...OR 36 MILES SOUTHWEST OF WATERLOO...MOVING
  EAST AT 32 MPH.

* THE TORNADO WILL BE NEAR...
  GARWIN BY 245 PM CDT...
  TOLEDO AND TAMA BY 300 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS ALSO EXPECTED TO PRODUCE
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.

LAT...LON 4211 9243 4195 9257 4207 9297 4218 9295
TIME...MOT...LOC 1935Z 281DEG 28KT 4210 9280

$$

VACHALEK
2 follow-up statements
000 
WWUS53 KDMX 141950
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
249 PM CDT SAT JUN 14 2008

IAC127-141959-
/O.CAN.KDMX.TO.W.0105.000000T0000Z-080614T2015Z/
MARSHALL IA-
249 PM CDT SAT JUN 14 2008

...THE TORNADO WARNING FOR EAST CENTRAL MARSHALL COUNTY IS
CANCELLED...

AT 246 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
SATURDAY EVENING FOR EASTERN IOWA.

LAT...LON 4195 9257 4201 9277 4209 9277 4209 9278
      4215 9278 4216 9277 4211 9243
TIME...MOT...LOC 1949Z 281DEG 28KT 4208 9266

$$

IAC171-142015-
/O.CON.KDMX.TO.W.0105.000000T0000Z-080614T2015Z/
TAMA IA-
249 PM CDT SAT JUN 14 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
TAMA COUNTY...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GARWIN...OR 33
MILES SOUTHWEST OF WATERLOO...MOVING EAST AT 32 MPH.

THE TORNADO WILL BE NEAR...
  TOLEDO AND 1 MILE NORTH OF TAMA BY 300 PM CDT...

THIS STORM ALSO HAS THE CAPABILITY TO PRODUCE 60 MPH STRAIGHT LINE 
WINDS AND GOLF BALL SIZE HAIL.

SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
SATURDAY EVENING FOR EASTERN IOWA.

LAT...LON 4195 9257 4201 9277 4209 9277 4209 9278
      4215 9278 4216 9277 4211 9243
TIME...MOT...LOC 1949Z 281DEG 28KT 4208 9266

$$

VACHALEK
000 
WWUS53 KDMX 142010
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
310 PM CDT SAT JUN 14 2008

IAC171-142020-
/O.EXP.KDMX.TO.W.0105.000000T0000Z-080614T2015Z/
TAMA IA-
310 PM CDT SAT JUN 14 2008

...THE TORNADO WARNING FOR CENTRAL TAMA COUNTY WILL EXPIRE AT 315 PM
CDT...

AT 305 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING CONTINUES FOR TAMA COUNTY UNTIL 315 
PM. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF 
QUARTERS AND AN ESTIMATED 60 TO 70 MPH WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR EASTERN IOWA.

LAT...LON 4195 9257 4201 9277 4209 9277 4209 9278
      4215 9278 4216 9277 4211 9243
TIME...MOT...LOC 2010Z 281DEG 28KT 4205 9244

$$

VACHALEK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 14, 11:17 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 11:17 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1117 AM CDT SAT JUN 14 2008

.DISCUSSION...
UPDATED FORECAST OUT WITH LITTLE CHANGE.  PRIMARY QUESTION IS
CONVECTIVE TRENDS THIS AFTERNOON INTO TONIGHT.  VARIOUS 00Z WRF RUNS
ALONG WITH 12Z NAM STILL HINTING AT ALONG AND N OF HIGHWAY 30 FOR
PEAK HEATING DEVELOPMENT.  16Z SFC ANLYS ALSO SHOWS SUBTLE
CONVERGENCE IN THESE AREAS.  09Z SREF AND 12Z RUC/GFS LOOKING
FARTHER S HOWEVER SO CONFIDENCE TO CHANGE FORECAST IN EITHER
DIRECTION NOT THAT GREAT.  ANY DEVELOPMENT WILL TAKE AWHILE TO
INITIATE DUE TO THE SUBTLE CONVERGENCE AND PROJECTED DEEP
MIXING...POSSIBLY UP TO H7...WHICH WILL LOWER DEWPOINTS SOMEWHAT.
THUS HAVE REMOVED POPS BEFORE 21Z.  DISCUSSION BELOW REGARDING STORM
TYPE STILL APPEARS TO BE QUITE VALID.

&&

.PREV DISCUSSION...
LOW LEVEL MOISTURE IS EXPECTED TO RETURN NORTH TODAY WITH DEWPOINTS
CLIMBING BACK INTO THE 60S ACRS THE CNTRL AND SOUTH. 850 MB
TEMPERATURES INCREASE INTO THE MID TO UPPER TEENS AND COMBINED WITH
A WEST TO SOUTHWEST WIND AT THE SFC WILL YIELD HIGHS IN THE 80S.
EXPECT A LOW LEVEL MOISTURE DISCONTINUITY OVER NORTHERN IOWA WITH
DEWPOINTS LINGERING IN THE 50S WITH A BOUNDARY LOCATED IN THIS
REGION. SHORT WAVE CURRENTLY OVR WYOMING IS EXPECTED TO ARRIVE OVER
IOWA NEAR PEAK HEATING AND THIS SHOULD SPARK A FEW THUNDERSTORMS BY
21Z. RATHER WEAK DIRECTIONAL SHEAR THOUGH THE LAYER TODAY HOWEVER
GOOD SPEED SHEAR IS INTACT AND THIS WILL BE SUPPORTIVE FOR
SUPERCELLS. GOOD LOW LEVEL LAPSE RATES AND NEAR UNIDIRECTIONAL FLOW
WILL BE SUPPORTIVE OF DAMAGING WIND GUSTS. GOOD UPDRAFTS SHOULD
BECOME SUSTAINED WITH HIGHS IN THE 80S AND COOL MID LEVELS CREATING
GOOD MID LEVEL LAPSE RATES. THIS COMBINED WITH A MELTING LAYER AT OR
BELOW 12 KFT WOULD SUGGEST POTENTIAL FOR GOLF BALL SIZED HAIL WITH
THE STRONGEST UPDRAFTS. TORNADIC POTENTIAL FAIRLY LOW WITH
UNFAVORABLE LOW LEVEL DIRECTIONAL SHEAR WITH SFC FLOW FROM THE WEST
TO SOUTHWEST AND RELATIVELY HIGH LCLS.

SHORTWAVE ROTATING AROUND BASE OF MAIN UPPER LOW OVER THE HUDSON BAY
REGION TO DROP THROUGH DAKOTAS INTO THE MID MISSISSIPPI VALLEY LATE
TONIGHT THROUGH SUNDAY NIGHT...WITH A FRONTAL BOUNDARY SAGGING
SOUTHWARD THROUGH THE STATE. MAY HAVE SOME INITIAL CONVECTION
ONGOING FROM THE AFTERNOON HOURS THIS EVENING ACROSS THE NRN/CNTRL
CWA ALONG AXIS OF MOISTURE CONVERGENCE...THEN AS THE ABOVE SHORTWAVE
APPROACHES THE AREA MAY GET ANOTHER ROUND OF CONVECTION LATE TONIGHT
MOVING THROUGH NRN IA. AS FRONT BECOMES DRAPED ACROSS THE CWA MAINLY
ALONG A WATERLOO TO ATLANTIC LINE...EXPECT ANOTHER ROUND OF
CONVECTION TO DEVELOP MIDDAY SUNDAY INTO SUNDAY AFTERNOON ALONG AND
SOUTH OF THE FRONT IN WARM SECTOR. FRONT QUICKLY SAGS SOUTH OF THE
CWA BY SUNDAY EVENING...BUT DID GO WITH SLOWER NAM/EC TIMING AS GFS
SEEMS TOO FAST. HOWEVER ALL MODELS HAVE TRENDED FASTER WITH THE
TIMING OVER THE PAST FEW RUNS. OTHERWISE WITH FRONT LINGERING INTO
THE NRN MO/SE IA AREA BY LATE EVENING...AND SOME INSTABILITY ALOFT
STILL PRESENT MAY SEE A FEW POST-FRONTAL ISOLATED CELLS ACROSS THE
SRN TIER OF COUNTIES LATE TONIGHT. OTHERWISE DRIER AIR TO PUSH INTO
THE CWA...WITH SFC HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. GFS
ADVERTISING H85 TEMPS TO DROP TO AROUND +3C SUNDAY NIGHT...WITH THE
EC/NAM REMAINING A BIT WARMER. FOLLOWED THE WARMER SOLUTION AT THIS
TIME...BUT DID TREND TEMPS DOWNWARD WITH RELATIVELY COOL AIR MOVING
INTO THE CWA. OTHERWISE WITH MAIN VORTEX SLIDING EASTWARD INTO EARLY
NEXT WEEK...AND NORTHWEST FLOW ALOFT EXPECT DRY CONDITIONS FOR THE
MOST PART THROUGH MID WEEK. MODELS HINT AT A WEAK DISTURBANCE LATE
TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT...BUT MOISTURE AN ISSUE SO
HAVE LEFT THE FORECAST DRY FOR NOW. WITH THE NORTHWEST FLOW IN
PLACE...AND H85 TEMPS IN THE AROUND +10C INTO THE TEENS...EXPECT
HIGHS MAINLY IN THE 70S TO AROUND 80 THROUGHOUT NEXT WEEK.

&&

.AVIATION...14/12Z
VFR CONDITIONS THRU AT LEAST 20Z FOR ALL SITES. A FEW THUNDERSTORMS
POSSIBLE OVER NORTHERN 3 TAF SITES (FOD/MCW/ALO) LATE THIS AFTERNOON
AND OVERNIGHT. CHANCES IN THE FIRST 12 HRS IN AT ANY ONE SITE NOT
GREAT WITH BETTER CHANCES AFTER THIS TIME. GUSTY WINDS LATE THIS
MORNING AND INTO THE AFTERNOON DIMINISHING BY THIS EVENING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

RAD/MJA/BSS
Hazardous weather outlook, Jun 14, 5:15 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
515 AM CDT SAT JUN 14 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-151000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
515 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BY THIS
AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER
WITH THIS ACTIVITY LATE THIS AFTERNOON INTO TONIGHT..WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. WIDESPREAD HEAVY
RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE
EXPECTED WITH ANY THUNDERSTORM ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO SUNDAY AND
SUNDAY NIGHT. OVERALL THE SEVERE WEATHER IS STILL EXPECTED TO BE
SCATTERED...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
AGAIN WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH THIS
SYSTEM...HOWEVER BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH
ANY THUNDERSTORM ACTIVITY. WIDESPREAD AMOUNTS OF A HALF AN INCH
TO THREE-QUARTERS OF AN INCH OF RAINFALL CAN BE EXPECTED ACROSS
THE CWA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY
NIGHT.

ALBRECHT

In the hours before

Local storm report, Jun 14, 1:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
147 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 SSE HUBBARD           42.26N 93.28W
06/14/2008  E0.75 INCH       HARDIN             IA   TRAINED SPOTTER

            60 MPH WINDS AS WELL. HAIL TAKING LEAVES OFF TREES.

&&

SMALL
Local storm report, Jun 14, 1:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
149 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             3 S ELDORA              42.32N 93.10W
06/14/2008  E0.75 INCH       HARDIN             IA   TRAINED SPOTTER

&&

SMALL
Local storm report, Jun 14, 2:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
204 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             SSW UNION               42.24N 93.06W
06/14/2008  M0.88 INCH       HARDIN             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Jun 14, 2:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
225 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             CONRAD                  42.22N 92.87W
06/14/2008  E1.00 INCH       GRUNDY             IA   LAW ENFORCEMENT

&&

BMOYER
Local storm report, Jun 14, 2:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
226 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             BEAMAN                  42.22N 92.82W
06/14/2008  E0.75 INCH       GRUNDY             IA   TRAINED SPOTTER

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:29 PM CDTRiver Flood WarningDMXPolk38 hr
Jun 14, 3:52 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 14, 9:36 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 14, 1:33 PM CDTSevere Thunderstorm WarningDMXGrundy, Hamilton, Hardin, Marshall, Story42 min
Jun 14, 2:12 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy48 min
Jun 14, 2:14 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama61 min
Jun 14, 3:00 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer13 min
Jun 14, 3:15 PM CDTSevere Thunderstorm WarningDMXTama15 min
Jun 14, 3:58 PM CDTSevere Thunderstorm WarningDMXTama27 min

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.